Neurology Expert Forum
Drug Interaction
About This Forum:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Fibromyalgia, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank

Drug Interaction

Posted By Warren on May 28, 1997 at 13:50:43:









I had been on Zoloft for some time when I required much dental
work.  After getting several shots of novacaine, I began tremors.
After a second visit and more novacaine, I had a borderline seizure,
although conscious, my whole body jerked in a rythm for some time.
I called a hotline for drug interaction and was told there shouldnt
be a reaction from novacaine and zoloft.
  My doctor is taking me off zoloft now and I am very dizzy.  He is
suggesting paxil in two weeks....any suggestions as to what hit me
with this novacaine?  
  And, when zoloft was increased, I began sleeping day and night.  Can
one be allergic to these meds?
Thank you for this service on the net.
Related Discussions
Continue discussion Blank
Blank
Request an Appointment
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank